Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 4, Pages 387-387

Fundamentals of queueing networks: performance, asymptotics and optimization by Hong Chen and David D. Yao

University of Victoria, Department of Mathematics and Statistics, British Columbia, Victoria V8W 3P4, Canada

Received 1 June 2002; Revised 1 September 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.